Note on Heisenberg Characters of Heisenberg Groups
DOI:
https://doi.org/10.23755/rm.v35i0.429Keywords:
Heisenberg character, Heisenberg groupAbstract
An irreducible character χ of a group G is called a Heisenberg character, if Kerχ ⊇ [G,[G,G]]. In this paper, the Heisenberg characters of the quaternion Heisenberg, generalized Heisenberg, polarised Heisenberg and three
other types of infinite Heisenberg groups are computed.
References
A. R. Ashrafi and A. Zolfi, On the number of Heisenberg characters of finite groups, submitted.
M. Boyarchenko and V. Drinfeld, A motivated introduction to character sheaves and the orbit method for unipotent groups in positive characteristic, arXiv:math/0609769v2.
A. Brodlie, The representation theory of the Heisenberg group and beyond, XI-th International Conference Symmetry Methods in Physics, Prague, Czech Republic, June 21-24, 2004.
D.-C. Chang, W. Eby and E. Grinberg, Deconvolution for the Pompeiu Problem on the Heisenberg Group I, I. Sabadini, D. C. Struppa (eds.), The Mathematical Legacy of Leon Ehrenpreis, Springer Proceedings in Mathematics 16, Springer-Verlag Italia, 2012.
R. Howe, On the role of the Heisenberg group in harmonic analysis, American Mathematical Society. Bulletin. New Series 3 (2) (1980) 821–843.
I. M. Isaacs, Character Theory of Finite Groups, AMS Chelsea Publishing, Providence, RI, 2006.
H.-P. Liu and Y.-Z. Wang, A restriction theorem for the quaternion Heisenberg group, Applied Mathematics. A Journal of Chinese Universities. Ser. B 26 (1) (2011) 86–92.
E. Marberg, Heisenberg characters, unitriangular groups, and Fibonacci numbers, Journal of Combinatorial Theory, Ser. A 119 (2012) 882–903.
W. Qingyan and F. Zunwei, Sharp estimates for Hardy operators on Heisenberg group, Frontiers of Mathematics in China 11 (1) (2016) 155–172.
L. Tianwu and H. Jianxun, The radon transforms on the generalized Heisenberg Group, ISRN Mathematical Analysis (2014) Art. ID 490601, 7 pp.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.